# SDR C2XA11CL183

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 23,654 hours, 18,192 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 8166052
- Part serial: 1088
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 23,654 hours, 18,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2510 THE CREW REPORTED A ENGINE NR 2 BLEED LEAK MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE AIR START CHECK VALVE AND RE-SECURED A LOOSE DUCT ON NR 2 PACK AT THE DUAL TEMP CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.
